(NaturalNews) The November 25 issue of the Journal of the National Cancer Institute contains a report about the long-term side effects experienced by men who received cisplatin-based chemotherapy for testicular cancer. Severe neurological side effects, discoloration of the hands and feet when exposed to the cold (Raynaud-like phenomena), tinnitus, and impaired hearing were found to be common in men who received chemotherapy as opposed to those who did not.
Men who received cancer treatment between 1980 and 1994 were given follow-up surveys between 1998 and 2002 to assess their conditions after treatment. Researchers found that in the decades following treatment, those men who received any form of chemotherapy were significantly more likely to be experiencing long-term negative side-effects as a result.
In the chemotherapy group, 39 percent of men reported Raynaud-like phenomena, 29 percent reported paresthesias in the hands or feet, 21 percent reported hearing impairment, and 22 percent reported tinnitus symptoms.
Marianne Brydoy, M.D., from Haukeland University’s Department of Oncology in Norway, conducted the study with the help of her colleagues to verify the correlation between high rates of long-term neurological damage and chemotherapy. Since the control groups who did not receive any form of chemotherapy experienced far fewer neurological damage incidents than did those who received chemotherapy, the results are indicative of an underlying problem with chemotherapy treatment.
Experts aim to reassess proper treatments for testicular cancer. They hope to minimize the toxic side effects of chemotherapy by reformulating the levels of cisplatin used in chemotherapy treatment. According to their research, 20 mg/m2 a day is the maximum safe dosage of the drug.
Comments by Mike Adams, the Health Ranger
As this study goes to show, chemotherapy is poison. While chemo may at first appear to be working by shrinking a tumor, it is in fact a systemic poison that will inevitably destroy cells throughout the body, most notably in the brain, heart, liver and kidneys.
The only way to protect yourself from these devastating effects of chemotherapy is to take protective nutritional supplements before undergoing chemo treatments. But oncologists sternly warn patients against consuming such nutritional supplements by citing one of the most oft-repeated myths of the cancer industry: “Nutritional supplements block the chemotherapy” they say!
It’s a lie, of course, but it’s been repeated so frequently by the cancer establishment that they can’t even remember who uttered it first… or why. Truth be told, there is absolutely no science backing up such a false belief. No credible scientific study has ever found that antioxidants or other immune-boosting supplements impede chemotherapy treatments at all. In fact, many supplements potentiate the chemo for cancer cells while simultaneously reducing its toxic effects on healthy cells.
Then again, if cancer doctors knew anything at all about nutrition, they probably wouldn’t be in the business of poisoning people with chemo in the first place.